# SDR SWAA2021042664410

- Difficulty date: April 2, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Verical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB AT LEVEL OF STA 867 ON ACCESS PANEL 321A DORSAL FIN. REPLACED RIB LOC AT LEVEL OF STA 867 ON ACCESS PANEL 321A DORSAL FIN IAW B737 700 SRM 511002 ITEM 9 AND DWG #174A1008 AND DWG #174A0101 REV
